Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 112, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 16, 2017, 10:44 PM CDT for 10 counties in Missouri. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2017, 10:44 PM CDT (03:44 UTC)
- Expired
- Jun 16, 2017, 11:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Linn County, MO, Livingston County, MO, Mercer County, MO, Putnam County, MO, Sullivan County, MO
The radar
The Pleasant Hill radar (KEAX), 167 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 10:53 PM CDT | TSTM WND GST 70 | Gilman City, MO | |
| Jun 16, 10:56 PM CDT | TSTM WND GST 58 | Spickard, MO | ESTIMATED 50 TO 60 MPH WINDS PER FIREFIGHTER. |
| Jun 16, 11:30 PM CDT | TSTM WND GST 55 | 7 Nw Lemons, MO | NO DAMAGE. |
| Jun 16, 11:30 PM CDT | TSTM WND GST 55 | 7 W Unionville, MO | NO DAMAGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 7:52 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 3.7 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3990 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1299 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 23.8
The text
As transmitted.
204
WUUS53 KEAX 170344
SVREAX
MOC061-063-075-079-081-115-117-129-171-211-170445-
/O.NEW.KEAX.SV.W.0112.170617T0344Z-170617T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1044 PM CDT FRI JUN 16 2017
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Daviess County in north central Missouri...
Northwestern Linn County in north central Missouri...
Grundy County in north central Missouri...
Southeastern Gentry County in northwestern Missouri...
Mercer County in north central Missouri...
Western Sullivan County in north central Missouri...
Western Putnam County in north central Missouri...
Harrison County in north central Missouri...
Northeastern DeKalb County in northwestern Missouri...
Northern Livingston County in north central Missouri...
* Until 1145 PM CDT
* At 1043 PM CDT, severe thunderstorms were located along a line
extending from near Cainsville to 7 miles west of Spickard to near
Pattonsburg, moving southeast at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Trenton, Bethany, Milan, Gallatin, Princeton, Jamesport, Ridgeway,
Gilman City, Pattonsburg, Mercer, Eagleville, New Hampton,
Cainsville, Browning, Spickard, Galt, Chula, Laredo, Blythedale and
Newtown.
This includes Interstate 35 in Missouri between mile markers 67 and
110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4022 9303 3990 9326 3979 9388 4013 9451
4032 9405 4057 9394 4058 9302
TIME...MOT...LOC 0343Z 308DEG 33KT 4046 9376 4023 9374 4001 9405
HAIL...<.75IN
WIND...70MPH
$$
Hawblitzel4 follow-up statements
162
WWUS53 KEAX 170400
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1100 PM CDT FRI JUN 16 2017
MOC061-063-075-079-081-115-117-129-171-211-170445-
/O.CON.KEAX.SV.W.0112.000000T0000Z-170617T0445Z/
Daviess MO-Linn MO-Grundy MO-Gentry MO-Mercer MO-Sullivan MO-
Putnam MO-Harrison MO-DeKalb MO-Livingston MO-
1100 PM CDT FRI JUN 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR DAVIESS...NORTHWESTERN LINN...GRUNDY...SOUTHEASTERN GENTRY...
MERCER...WESTERN SULLIVAN...WESTERN PUTNAM...SOUTHERN HARRISON...
NORTHEASTERN DEKALB AND NORTHERN LIVINGSTON COUNTIES...
At 1059 PM CDT, severe thunderstorms were located along a line
extending from near Mercer to near Spickard to near Jamesport, moving
east at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Trenton, Milan, Gallatin, Princeton, Jamesport, Gilman City,
Pattonsburg, Mercer, Cainsville, Browning, Spickard, Galt, Chula,
Laredo, Newtown, Coffey, Jameson, Humphreys, Mcfall and Pollock.
This includes Interstate 35 in Missouri between mile markers 67 and
91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4022 9303 3990 9326 3979 9388 4013 9451
4030 9384 4055 9379 4058 9302
TIME...MOT...LOC 0359Z 285DEG 33KT 4046 9349 4022 9354 4000 9375
HAIL...<.75IN
WIND...70MPH
$$
Hawblitzel565
WWUS53 KEAX 170415
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1115 PM CDT FRI JUN 16 2017
MOC075-081-170425-
/O.CAN.KEAX.SV.W.0112.000000T0000Z-170617T0445Z/
Gentry MO-Harrison MO-
1115 PM CDT FRI JUN 16 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GENTRY AND
SOUTHERN HARRISON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4058 9302 4022 9303 3990 9326 3979 9388
4003 9433 4004 9427 4003 9422 4005 9422
4013 9375 4055 9352
TIME...MOT...LOC 0415Z 285DEG 46KT 4040 9325 4016 9330 3994 9351
$$
MOC061-063-079-115-117-129-171-211-170445-
/O.CON.KEAX.SV.W.0112.000000T0000Z-170617T0445Z/
Daviess MO-Linn MO-Grundy MO-Mercer MO-Sullivan MO-Putnam MO-
DeKalb MO-Livingston MO-
1115 PM CDT FRI JUN 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR DAVIESS...NORTHWESTERN LINN...GRUNDY...EASTERN MERCER...WESTERN
SULLIVAN...WESTERN PUTNAM...NORTHEASTERN DEKALB AND NORTHERN
LIVINGSTON COUNTIES...
At 1115 PM CDT, severe thunderstorms were located along a line
extending from 13 miles west of Unionville to near Galt to 10 miles
north of Chillicothe, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Trenton, Milan, Gallatin, Princeton, Jamesport, Pattonsburg, Mercer,
Browning, Spickard, Galt, Chula, Laredo, Newtown, Jameson, Humphreys,
Pollock, Lucerne, Tindall, Brimson and Harris.
This includes Interstate 35 in Missouri between mile markers 67 and
77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4058 9302 4022 9303 3990 9326 3979 9388
4003 9433 4004 9427 4003 9422 4005 9422
4013 9375 4055 9352
TIME...MOT...LOC 0415Z 285DEG 46KT 4040 9325 4016 9330 3994 9351
HAIL...<.75IN
WIND...60MPH
$$
Hawblitzel785
WWUS53 KEAX 170428
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1128 PM CDT FRI JUN 16 2017
MOC063-129-171-170438-
/O.CAN.KEAX.SV.W.0112.000000T0000Z-170617T0445Z/
Mercer MO-Putnam MO-DeKalb MO-
1128 PM CDT FRI JUN 16 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MERCER...WESTERN
PUTNAM AND NORTHEASTERN DEKALB COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4036 9304 4021 9304 3990 9326 3979 9388
3996 9419 4015 9351 4027 9342 4027 9336
4033 9337 4038 9333
TIME...MOT...LOC 0428Z 299DEG 42KT 4033 9305 4009 9310 3985 9357
$$
MOC061-079-115-117-211-170445-
/O.CON.KEAX.SV.W.0112.000000T0000Z-170617T0445Z/
Daviess MO-Linn MO-Grundy MO-Sullivan MO-Livingston MO-
1128 PM CDT FRI JUN 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHERN DAVIESS...NORTHWESTERN LINN...GRUNDY...WESTERN SULLIVAN
AND NORTHERN LIVINGSTON COUNTIES...
At 1128 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Green City to near Browning to
near Chillicothe, moving southeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Trenton, Milan, Gallatin, Jamesport, Browning, Galt, Chula, Laredo,
Newtown, Jameson, Humphreys, Pollock, Harris, Lock Springs, Osgood,
Spring Hill and Reger.
This includes Interstate 35 in Missouri between mile markers 67 and
71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4036 9304 4021 9304 3990 9326 3979 9388
3996 9419 4015 9351 4027 9342 4027 9336
4033 9337 4038 9333
TIME...MOT...LOC 0428Z 299DEG 42KT 4033 9305 4009 9310 3985 9357
HAIL...<.75IN
WIND...60MPH
$$
Hawblitzel538
WWUS53 KEAX 170441
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1141 PM CDT FRI JUN 16 2017
MOC061-079-115-117-211-170450-
/O.EXP.KEAX.SV.W.0112.000000T0000Z-170617T0445Z/
Daviess MO-Linn MO-Grundy MO-Sullivan MO-Livingston MO-
1141 PM CDT FRI JUN 16 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DAVIESS...
NORTHWESTERN LINN...GRUNDY...WESTERN SULLIVAN AND NORTHERN LIVINGSTON
COUNTIES WILL EXPIRE AT 1145 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. However gusty
winds to 50 mph and heavy rain are still possible with these
thunderstorms.
LAT...LON 4036 9304 4021 9304 3990 9326 3979 9388
3996 9419 4015 9351 4027 9342 4027 9336
4033 9337 4038 9333
TIME...MOT...LOC 0440Z 308DEG 33KT 4027 9295 4003 9300 3979 9347
$$
HawblitzelWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:52 PM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, Jun 16, 6:52 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
652 PM CDT Fri Jun 16 2017
.Discussion...
Issued at 258 PM CDT FRI JUN 16 2017
A low-amplitude embedded shortwave within northwest flow aloft is
approaching central Nebraska as of the early afternoon Friday. This
feature will continue to move atop a stationary frontal boundary
draped over central Nebraska and should provide ample lift to
initiate convection along the boundary heading into the mid-
afternoon. An enhanced CU field is currently developing across
southwestern Nebraska and should continue to expand northeast with
diurnal heating. While the boundary itself will more or less
maintain its current position, steering flow will propagate storms
to the southeast this evening, which will begin to enter northwest
Missouri around sunset. These storms will be maintained by
persistent moisture, sufficient mid-level flow across northern
Missouri, steep low to mid-level lapse rates, and a very unstable
environment as MLCAPE values exceed 4000 J/Kg. Modest shear may
support rotating updrafts, capable of producing large hail north of
Highway 36. Additionally, damaging winds are possible considering
potentially tall updrafts and heightened DCAPE values across the
area. Finally, an isolated tornado risk is also possible across
northwest Missouri early on in the evening hours, when storms are
at their peak. These storms are expected to weaken as the cold
pool runs ahead of the line of storms, though sufficient moisture
will maintain storm chances throughout much of the CWA as the line
progress into southern Missouri by Saturday morning. Also a
concern is with the potential for localized flash flooding across
northwest Missouri to central Missouri, within any training
storms over marginally concerning antecedent conditions from
Thursday night precip.
By Saturday, storms should have cleared to the south of the area and
subsidence in the wake of early morning storms will clear lingering
cloud cover, helping to destabilize the environment through the
afternoon. Multiple concerns will surface for Saturday, the first
being with heat indices exceeding 105 degrees for the southern CWA
as a thermal ridge builds into the area. Have expanded the Heat
Advisory slightly, and may need to continue to extend slightly
further north depending on developing trends. Caution will need to
be taken during the afternoon hours considering weekend activities
during a prolonged period of temperatures in the low to mid 90s. The
second concern is with the potential for additional severe weather
across much of the area Saturday evening into the overnight hours.
The upstream frontal boundary will finally gain enough momentum to
push through the CWA courtesy of a deepening upper-level trough
expected to push through the Northern and Central Plains by Saturday
evening. Given the close proximity of the enhanced upper-level flow,
a highly unstable environment, and sufficient convergence along the
frontal boundary, widespread thunderstorms are expected to push
through northern Missouri by the mid afternoon and will extend well
into the evening and overnight hours as the front pushes through the
area. Large hail and damaging winds will remain the primary hazards
along the frontal boundary.
Will then see a reprieve from the active weather and heat beginning
Sunday in the wake of the cold front as temperatures only rise into
the lower 80s by Sunday afternoon. This trend will continue through
Monday before storm chances and increasing temperatures return to
the area by the mid-week.
&&
.Aviation...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 650 PM CDT FRI JUN 16 2017
VFR conditions will start the night, though a forward propagating
line of thunderstorms is expected to sweep southeast across the
state line terminals late tonight. Current timing has the line of
storms arriving as early as 04Z, and likely lingering through 08Z
or 09Z. CIGs will likely be in the MVFR category, though
confidence on specific values is a bit low. Anticipate needed
updates to the TAFs this evening as the storms approach.
Otherwise, there might be some low level wind shear out there due
to a strong low level jet along and behind the line of expected
storms. And lastly, have basic timing for a frontal boundary
settling into the KC region tomorrow afternoon, which might bring
convection; though I have left any mention for Saturday afternoon
out of the TAF at this time.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Heat Advisory from noon to 7 PM CDT Saturday for KSZ025-057-060-
103>105.
MO...Heat Advisory from noon to 7 PM CDT Saturday for MOZ021-022-
028>031-037>039-043>046-053-054.
&&
Discussion...Welsh
Aviation...CutterHazardous weather outlook, Jun 16, 3:57 AM CDT, 18 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 357 AM CDT Fri Jun 16 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-170900- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 357 AM CDT Fri Jun 16 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Strong to severe storms are expected late this afternoon and evening across much of northeastern Kansas and northwest Missouri. Large hail and damaging winds will be the primary threats with this activity. The strongest activity is expected along and north of the highway 36 corridor. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Saturday through Thursday Strong to severe storms will also be possible Saturday afternoon and evening, with large hail and damaging winds again remaining the primary concerns. Dangerously hot and humid conditions will lead to heat indices as high as 104 to 109 degrees Saturday afternoon. Caution should be taken by those with planned outdoor activities. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Jun 16, 4:50 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
450 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG KIRKSVILLE 40.19N 92.58W
06/16/2017 ADAIR MO FIRE DEPT/RESCUE
POWER POLES AND LINES DOWN.
1123 PM TSTM WND DMG TRENTON 40.08N 93.62W
06/15/2017 GRUNDY MO EMERGENCY MNGR
TREE DOWN BLOCKING CROWDER RD. AT MABLE ST.
1115 PM TSTM WND DMG PRINCETON 40.40N 93.59W
06/15/2017 MERCER MO EMERGENCY MNGR
TREE LIMBS DOWN BLOCKING ROADS...TIME
ESTIMATED.
1104 PM TSTM WND DMG 4 ESE BLYTHEDALE 40.45N 93.86W
06/15/2017 HARRISON MO EMERGENCY MNGR
ROOF PARTIALLY DAMAGED ON RESIDENCE, GARAGE
ROOF TAKEN OFF, OUTBUILDINGS DESTROYED
BETWEEN BLYTHEDALE AND CAINSVILLE.
1103 PM TSTM WND DMG 3 W RIDGEWAY 40.37N 94.00W
06/15/2017 HARRISON MO EMERGENCY MNGR
*** 1 INJ *** SEMI BLOWN OFF OF I-35 NB NEAR
MM 99 WITH DRIVER SUSTAINING MINOR INJURIES.
1103 PM TSTM WND DMG 5 SSW EAGLEVILLE 40.41N 94.03W
06/15/2017 HARRISON MO EMERGENCY MNGR
MACHINE SHED DESTROYED. POWER LINES DOWN
FROM RIDGEWAY TO CAINSVILLE TO BLYTHEDALE,
ALONG WITH POWER OUTAGES IN THOSE AREAS,
INCLUDING EAGLEVILLE.
1103 PM TSTM WND DMG 6 N MARTINSVILLE 40.43N 94.16W
06/15/2017 HARRISON MO EMERGENCY MNGR
OUTBUILDINGS DESTROYED ON W. 200TH ST. EAST
OF WASHINGTON CENTER.
1103 PM TSTM WND DMG RIDGEWAY 40.38N 93.94W
06/15/2017 HARRISON MO EMERGENCY MNGR
*** 2 INJ *** TREE FELL ON MOBILE HOME ON
THE 200 BLOCK OF SECOND STREET, TEMPORARILY
TRAPPING TWO PEOPLE. BOTH PEOPLE SUSTAINED
MINOR TO MODERATE INJURIES.
0956 PM HAIL 1 SW ROSENDALE 40.03N 94.84W
06/15/2017 E0.75 INCH ANDREW MO TRAINED SPOTTER
0953 PM TSTM WND DMG 3 WNW QUITMAN 40.40N 95.13W
06/15/2017 NODAWAY MO 911 CALL CENTER
SEVERAL TREES DOWN ACROSS WESTERN PORTIONS
OF NODAWAY COUNTY PER 911 DISPATCH
COMMUNICATIONS.
0953 PM HAIL 3 E LIBERTY 39.24N 94.36W
06/15/2017 E1.00 INCH CLAY MO PUBLIC
QUARTER SIZE HAIL REPORTED VIA FACEBOOK.
0941 PM HAIL 2 NW LIBERTY 39.27N 94.45W
06/15/2017 E0.75 INCH CLAY MO TRAINED SPOTTER
DIME SIZE HAIL NEAR HWY 291 AND I-35.
0938 PM TSTM WND DMG 1 NNW WALDRON 39.24N 94.80W
06/15/2017 PLATTE MO EMERGENCY MNGR
REPORTS COMING INTO DISPATCH OF TREES DOWN
ACROSS HWY 45 NEAR WALDRON.
0937 PM HAIL 2 WNW LIBERTY 39.26N 94.45W
06/15/2017 E0.88 INCH CLAY MO PUBLIC
PENNY TO NICKEL SIZE HAIL NEAR I-35 AND HWY
291 REPORTED VIA FACEBOOK.
0935 PM HAIL 1 NNE AVONDALE 39.17N 94.54W
06/15/2017 E1.00 INCH CLAY MO PUBLIC
QUARTER SIZE HAIL REPORTED VIA FACEBOOK NEAR
I-35 AND CHOUTEAU TRFWY.
0935 PM HAIL 1 WSW LIBERTY 39.24N 94.44W
06/15/2017 E1.50 INCH CLAY MO BROADCAST MEDIA
0932 PM TSTM WND GST 3 NNW OAKVIEW 39.25N 94.58W
06/15/2017 E58 MPH CLAY MO TRAINED SPOTTER
ESTIMATED 55-60 MPH NEAR 152 AND N. OAK
TRFWY.
0932 PM HAIL 4 N OAKVIEW 39.26N 94.58W
06/15/2017 E1.00 INCH CLAY MO TRAINED SPOTTER
NEAR THE INTERSECTION OF 152 AND N. OAK
TRFWY.
0928 PM TSTM WND DMG 1 ENE PARKVILLE 39.20N 94.67W
06/15/2017 PLATTE MO EMERGENCY MNGR
NUMEROUS REPORTS OF TREES AND LIMBS DOWN IN
THE RISS LAKE AREA AS WELL AS OTHER PARTS OF
PARKVILLE.
0926 PM HAIL 2 W SHAWNEE 39.01N 94.85W
06/15/2017 E0.75 INCH JOHNSON KS EMERGENCY MNGR
DIME SIZE HAIL REPORTED NEAR K-7 AND SHAWNEE
MISSION PKWY.
0915 PM TSTM WND DMG 1 S LAKE WAUKOMIS 39.22N 94.64W
06/15/2017 PLATTE MO PUBLIC
NUMEROUS TREE LIMBS BLOWN DOWN IN THE AREA
OF NW 67TH ST. AND N OVERLAND DR. TIME
ESTIMATED FROM RADAR.
0902 PM HAIL 5 WSW LEAVENWORTH 39.27N 95.01W
06/15/2017 E1.00 INCH LEAVENWORTH KS TRAINED SPOTTER
SPOTTER REPORTS VIA EM QUARTER SIZE HAIL AT
187TH ST AND HIGH PRAIRIE RD.
0901 PM HAIL 2 SSW TONGANOXIE 39.08N 95.10W
06/15/2017 E1.00 INCH LEAVENWORTH KS TRAINED SPOTTER
SPOTTER REPORTS VIA EM QUARTER SIZE HAIL
NEAR THE INTERSECTION OF HWYS 24/40 AND
HONEY CREEK RD.
0901 PM TSTM WND DMG 1 ENE LANSING 39.25N 94.89W
06/15/2017 LEAVENWORTH KS FIRE DEPT/RESCUE
FIRE REPORTS VIA EM OF SEVERAL TREES DOWN
AND APPROXIMATELY 60MPH WINDS IN THE CITY OF
LANSING. LARGEST TREE DOWN WAS APPROXIMATELY
10 INCHES IN DIAMETER, ALONG WITH SEVERAL
4-6 INCH LIMBS. POWERLINES DOWN AND POWER
OUTAGES AS WELL.
0855 PM HAIL 4 W LEAVENWORTH 39.32N 95.00W
06/15/2017 E1.00 INCH LEAVENWORTH KS TRAINED SPOTTER
SPOTTER REPORTS VIA EM NICKEL TO QUARTER
SIZE HAIL.
&&Local storm report, Jun 16, 10:03 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1003 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST GRANT CITY 40.49N 94.42W
06/16/2017 E70 MPH WORTH MO TRAINED SPOTTER
&&Local storm report, Jun 16, 10:07 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1007 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG TARKIO 40.44N 95.38W
06/16/2017 ATCHISON MO 911 CALL CENTER
TREES DOWN IN TARKIO.
&&
LGLocal storm report, Jun 16, 10:08 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1008 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM TSTM WND DMG 5 E MARYVILLE 40.35N 94.77W
06/16/2017 NODAWAY MO EMERGENCY MNGR
CAMPER BLOWN INTO MOZINGO LAKE WITH A
POSSIBLE OCCUPANT INSIDE.
&&
LGLocal storm report, Jun 16, 10:19 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1019 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND DMG 1 NE ALBANY 40.25N 94.33W
06/16/2017 GENTRY MO LAW ENFORCEMENT
LARGE TREE BLOCKING THE ROAD ON HENLEY ST.
IN ALBANY.
&&Local storm report, Jun 16, 10:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1031 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM TSTM WND GST OREGON 39.98N 95.14W
06/16/2017 E77 MPH HOLT MO FIRE DEPT/RESCUE
75-80 MPH WINDS REPORTED FROM SOUTH HOLT
FIRE IN OREGON.
&&
LGThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:36 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 39 min |
| Jun 16, 9:12 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 48 min |
| Jun 16, 9:35 PM CDT | Tornado Warning | EAX | Atchison, Nodaway | 11 min |
| Jun 16, 9:41 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Harrison, Nodaway, Worth | 49 min |
| Jun 16, 9:44 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Holt, Nodaway | 46 min |
| Jun 16, 10:07 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Grundy, Harrison, Mercer and 1 more | 38 min |
| Jun 16, 10:14 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 2 more | 46 min |
| Jun 16, 10:56 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Carroll, Clay, Clinton and 7 more | 49 min |
| Jun 16, 11:04 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 41 min |
| Jun 16, 11:18 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Chariton, Linn, Livingston, Macon | 42 min |
| Jun 16, 11:38 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Clay, Jackson, Lafayette, Ray, Saline | 33 min |
| Jun 16, 11:45 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 60 min |
| Jun 17, 12:28 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson | 47 min |
| Jun 17, 1:10 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson | 50 min |
| Jun 17, 1:54 AM CDT | Special Weather Statement | EAX | Bates, Henry, Pettis | 51 min |
| Jun 17, 2:00 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry, Johnson, Pettis | 32 min |
| Jun 17, 2:47 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 28 min |
| Jun 17, 2:49 AM CDT | Excessive Heat Warning | EAX | Bates, Cass, Clay, Henry, Jackson, Platte | 13 hr |
| Jun 17, 5:01 AM CDT | River Flood Warning | EAX | Atchison, Holt | 29 hr |
| Jun 17, 7:25 AM CDT | Severe Thunderstorm Warning | EAX | Cass | 26 min |
| Jun 17, 3:55 PM CDT | Heat Advisory | EAX | Bates, Cass, Clay, Henry, Jackson, Platte | 3 hr |
| Jun 17, 6:15 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 45 min |
| Jun 17, 6:42 PM CDT | Tornado Warning | EAX | Schuyler | 22 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.